# SDR DALA2015120407383

- Difficulty date: December 3, 2015
- Submitted: December 4, 2015
- Operation: Air carrier
- Aircraft: N992DL
- Make and model: Doug MD-88
- Aircraft serial: 53344
- Aircraft time: 61,722 hours, 44,342 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Cracked
- Location: Bs 1463-1474
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DOUBLER BETWEEN BS 1463 - 1474 BETWEEN LONGERONS 1-2R.  DOUBLER WAS REPLACED IAW DWG 5710228-298, REV KT AND WAS TREATED AND PAINTED IAW SRM 51-10-3, PAR 21, 14.
